# SDR SWAA2013080218778

- Difficulty date: July 22, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 28,872 hours, 16,977 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25201
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER SKIN CRACKED AT STABILIZER STATION 98.  REPAIRED SKIN IAW SRM.
